[Relationship between plasma concentrations of valproic acid and hepatotoxicity in patients receiving high doses].

@article{Ghozzi2011RelationshipBP,
  title={[Relationship between plasma concentrations of valproic acid and hepatotoxicity in patients receiving high doses].},
  author={H. Ghozzi and A. Hakim and Z. Sahnoun and L. Ben Mahmoud and R. Atheymen and S. Hammami and K. Zeghal},
  journal={Revue neurologique},
  year={2011},
  volume={167 8-9},
  pages={
          600-6
        }
}
  • H. Ghozzi, A. Hakim, +4 authors K. Zeghal
  • Published 2011
  • Medicine
  • Revue neurologique
  • INTRODUCTION Valproic acid (VPA) is an anticonvulsivant drug widely prescribed in the treatment of many forms of generalized epilepsy. In literature, the incidence of liver damage induced by AVP is 0.01%. It is potentialized by the combination therapy (phenobarbital, carbamazepine). Severe hepatotoxicity is rare and appears to be independent of dose and to cause a high mortality. METHODS The aim of our study was to evaluate the relationship between plasma concentrations of AVP and the… CONTINUE READING
    Adverse drug reactions induced by valproic acid.
    • 164
    Valproate induced hepatic steatosis by enhanced fatty acid uptake and triglyceride synthesis
    • 16

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 35 REFERENCES
    Clinically Significant Pharmacokinetic Drug Interactions with Carbamazepine
    • 297
    Sodium Valproate Associated with Phenobarbital: Effects on Ammonia Metabolism in Humans
    • 52
    Effect of Valproate Dose on Formation of Hepatotoxic Metabolites
    • 48
    Multicenter Case Series of Valproic Acid Ingestion: Serum Concentrations and Toxicity
    • 119
    Effect of l-carnitine treatment for valproate-induced hepatotoxicity
    • 103